# SDR KCSA061326

- Difficulty date: September 16, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE FUSELAGE CIRCUMFERENTIAL FRAME HAS CORROSION ON UPPER CHORD AT STA 820, LBL 45.
